Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Suffering with COPD, anemia, paralysis, had sudden onset of severe thigh pain, has hard knot in the area. Cause of concern?

My dad woke up complaining of severe pain in his thigh last night. We thought it was a charlie horse. Tonight he is still complaining and there is a hard knot in the upper thigh area, maybe about two inches long. Is this something we should be concerned about? He has many maladies, such as COPD , anemia , left diaphragm paralysis , cardiomyopathy .
Asked On : Thu, 24 Jan 2013
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Hi ! The sudden onset of severe thigh pain with a hard knot like swelling in the upper thigh area in a person with a history of COPD, may signify a femoral hernia though less frequent in males. However, I would suggest you to take your Dad to your family physician or a surgeon, as it may not be possible to give further opinion on this without your father being clinically examined by a doctor. Wishing your dad an early recovery.
Answered: Fri, 12 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor